# SDR P5CA9800065

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Retainer
- Condition: Damaged
- Location: Nr 4 Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE INBD POWER COWL RETAINER DAMAGED.  REMOVED AND REPLACED PER SRM 51-10-01.
